# SDR P5CA9700376

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mounting Frame
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON A PANEL MOUNTING FRAME STAB STA 231 ON THE RIGHT SIDE OF THE HORIZONAL STABLIZER.  REMOVED CORROSION AND TREATED FRAME PER BAC SRM 51-10-01 AND 51-10-02.
